Common Fixed Points on Multiplicative b-metric Spaces for Weakly Commuting Mappings


Abstract views: 15 / PDF downloads: 15

Authors

  • Rohit Kumar Verma Government Chandulal Chandrakar Arts and Science College, Patan, Durg, Chhattisgarh, India
  • Prachi Singh Government Vishwanath Yadav Tamaskar Post Graduate Autonomous College, Durg, Chhattisgarh, India
  • Kuleshwari Government Vishwanath Yadav Tamaskar Post Graduate Autonomous College, Durg, Chhattisgarh, India

Keywords:

Weak commutative mappings, multiplicative b-metric space, Common fixed points

Abstract

In this paper, we introduce the notion of multiplicative b-metric space. We will prove a common fixed point theorem for multiplicative b-metric space. Our results improve and generalize the results of X [3].

Downloads

Published

12-02-2024

How to Cite

Rohit Kumar Verma, Prachi Singh, & Kuleshwari. (2024). Common Fixed Points on Multiplicative b-metric Spaces for Weakly Commuting Mappings. International Journal of Mathematics And Its Applications, 12(1), 25–31. Retrieved from https://ijmaa.in/index.php/ijmaa/article/view/1447

Issue

Section

Research Article

Most read articles by the same author(s)